RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 3, Pages 394–414 (Mi mz1962)  

This article is cited in 2 scientific papers (total in 2 papers)

Analogs of limit-point theorems

K. A. Mirzoev


Full text: PDF file (2964 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:3, 275–287

Bibliographic databases:

Received: 19.03.1993

Citation: K. A. Mirzoev, “Analogs of limit-point theorems”, Mat. Zametki, 57:3 (1995), 394–414; Math. Notes, 57:3 (1995), 275–287

Citation in format AMSBIB
\Bibitem{Mir95}
\by K.~A.~Mirzoev
\paper Analogs of limit-point theorems
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 3
\pages 394--414
\mathnet{http://mi.mathnet.ru/mz1962}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346439}
\zmath{https://zbmath.org/?q=an:0841.34026}
\elib{http://elibrary.ru/item.asp?id=12753339}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 3
\pages 275--287
\crossref{https://doi.org/10.1007/BF02303974}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ91400009}


Linking options:
  • http://mi.mathnet.ru/eng/mz1962
  • http://mi.mathnet.ru/eng/mz/v57/i3/p394

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Mirzoev, “$L^p$-Properties of Solutions to Quasi-Differential Equations and Perturbation of Their Coefficients on Sets of Positive Measure”, Funct. Anal. Appl., 31:1 (1997), 63–64  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. K. A. Mirzoev, “Sturm–Liouville operators”, Trans. Moscow Math. Soc., 75 (2014), 281–299  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:211
    Full text:83
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020